# SDR SWAA2017021411855

- Difficulty date: February 9, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 39,650 hours, 23,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN CEILING EXIT LIGHT LENS COVER FELL OFF.  REINSTALLED COVER IAW SIP.
